# SDR AALA201905139032

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 52,826 hours, 26,669 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: P2294
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PRESSURIZATION FLOW LIGHT ILLUMINATED AT 26,000 FEET, HAD EXITED ICING 5 MINUTES PREVIOUS,  BOOTED THE TAIL AND WHEN THE TAIL FINISHED, THATS WHEN THE PRESSURIZATION ISSUE BEGAN. MAINTENANCE FOUND LT PACK PRESSURE NOT REGULATING. REMOVED AND REPLACED AC PILOT PRESS REG IAW AMM 21-31-11 AC AND PRESS REG VALVE IAW AMM 21-31-01. OPS AND LEAK CHECK GOOD. SEE SDR AALA201905109004.
